# SDR 99ZZZM117

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 737-755
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN CABIN FLOORBEAM HAS CORROSION AT FS 756 LEFT SIDE AND INTERCOSTAL FS 737-756 LBL 56 HAS CORROSION.  NRC W129.  (M)
